Posted by markwell on May 8, 2011, at 5:28:10
In reply to Re: Now what?, posted by bleauberry on May 8, 2011, at 4:47:59
My doctor is supposed to be the best in the area I live. I guess his thinking is some of the initial side effects went away, headache, some of the irritability so maybe things will improve. The Tegretol isn't for depression, mood stabilizer. As bad as I am I'm not as suicidal as I was this winter so maybe he perceives that as progress on the Tegretol. The dark long winters in upstate ny kill me. I like your ideas bb but I don't know where to start without the help of a physician or a book or something. It's hard to get out of this hole on my own. The provigil was added for depression and it has clearly exasperated things. I'm taking fishoils but that hasn't helped so far. I feel like I'm headed in a bad direction! I think sleep is the first thing to work on, which relates to the racing thoughts. Thanks for your input.